Hierarchies of torsion-free abelian groups
Algebra i logika, Tome 25 (1986) no. 2, pp. 205-226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1986_25_2_a4,
author = {N. G. Khisamiev},
title = {Hierarchies of torsion-free abelian groups},
journal = {Algebra i logika},
pages = {205--226},
year = {1986},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1986_25_2_a4/}
}
N. G. Khisamiev. Hierarchies of torsion-free abelian groups. Algebra i logika, Tome 25 (1986) no. 2, pp. 205-226. http://geodesic.mathdoc.fr/item/AL_1986_25_2_a4/